MathSciNet Relay Station
MathSciNet bibliographic data
MR2052193 (2005j:32013) 32G08 (14K05 32G13 32J27 32Q20)
To, Wing-Keung; Weng, Lin $L\sp 2$-metrics, projective flatness and families of polarized abelian varieties. Trans. Amer. Math. Soc. 356 (2004), no. 7, 2685–2707 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement